# SDR AALA201510089004

- Difficulty date: October 7, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 52,702 hours, 19,429 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53371301200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE BOX BEAM, UPPER FLANGE AFT HOLE CRACKED AT FRAME 43 & +Y1650.  REPAIRED IAW EA 255073 & EO 5315Y066.
